# SDR AALA201809109020

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 67,131 hours, 7,984 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EPAS BATTERY GREEN TEST LIGHT NOT FLASHING.  REPLACED THE DOOR EPAS BACK UP BATTERY IAW AMM 52-11-00. OPS CHECKED OK.
